# SDR CALA2025022400414

- Difficulty date: January 6, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT RBL 13 BETWEEN STA 380 AND 400.   REMOVED AND REPLACED FWD CABIN FLOOR SUPPORT ESFR:1038462 INTERCOSTAL AT RBL 13 BETWEEN STA 380 & 400 AS PER REF B737 SRM 51-40-02-0G-0 & DWG # 143A5400.
